Amalgamated duplication of some special rings
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 989-996
https://doi.org/10.4134/BKMS.2012.49.5.989
Printed September 30, 2012
Elham Tavasoli, Maryam Salimi, and Abolfazl Tehranian
Islamic Azad University, Islamic Azad University, Islamic Azad University
Abstract : Let $R$ be a commutative Noetherian ring and let $I$ be an ideal of $R$. In this paper we study the amalgamated duplication ring $R\bowtie I$ which is introduced by D'Anna and Fontana. It is shown that if $R$ is generically Cohen-Macaulay $($resp. generically Gorenstein$)$ and $I$ is generically maximal Cohen-Macaulay $($resp. generically canonical module$)$, then $R\bowtie I$ is generically Cohen-Macaulay $($resp. generically Gorenstein$)$. We also defined generically quasi-Gorenstein ring and we investigate when $R\bowtie I$ is generically quasi-Gorenstein. In addition, it is shown that $R\bowtie I$ is approximately Cohen-Macaulay if and only if $R$ is approximately Cohen-Macaulay, provided some special conditions. Finally it is shown that if $R$ is approximately Gorenstein, then $R\bowtie I$ is approximately Gorenstein.
Keywords : amalgamated duplication, generically Cohen-Macaulay, generically Gorenstein, approximately Cohen-Macaulay, approximately Gorenstein
MSC numbers : 13H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd